# SDR CALA2020032700698

- Difficulty date: March 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 52,124 hours, 18,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U25
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT OF WEB COVER PLATE HAS AREAS OF CORROSION AND BARE METAL AROUND FASTNER HOLES. REF TO PEMCO NRS 2781N163 A ND 2781N164. REMOVED AND REPLACED WED AFT CARGO DOOR CUTOUT IAW B737-800 SRM 51-40-02. WORK PERFORMED, INSPECTED, ENTERED. REMOVED AND REPLACED WED AFT CARGO DOOR CUTOUT IAW B737-800 SRM 51-40-02.
